Information Journal Paper
APA:
CopyGANJIAN, N., ASKARI, FARAJ ELAH, & FARZANEH, O.. (2007). STABILITY ANALYSIS OF CONVEX SLOPES IN PLAN VIEW BASED ON LIMIT ANALYSIS APPROACH. AMIRKABIR, 18(66-C), 1-9. SID. https://sid.ir/paper/546014/en
Vancouver:
CopyGANJIAN N., ASKARI FARAJ ELAH, FARZANEH O.. STABILITY ANALYSIS OF CONVEX SLOPES IN PLAN VIEW BASED ON LIMIT ANALYSIS APPROACH. AMIRKABIR[Internet]. 2007;18(66-C):1-9. Available from: https://sid.ir/paper/546014/en
IEEE:
CopyN. GANJIAN, FARAJ ELAH ASKARI, and O. FARZANEH, “STABILITY ANALYSIS OF CONVEX SLOPES IN PLAN VIEW BASED ON LIMIT ANALYSIS APPROACH,” AMIRKABIR, vol. 18, no. 66-C, pp. 1–9, 2007, [Online]. Available: https://sid.ir/paper/546014/en